# SDR GTIA201402271190

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 8,792 hours, 4,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR ACCUMULATOR PRESSURE LOW.  SERVICED L2 DOOR EMERGENCY ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
